Alert archive / Ohio / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 22, NWS Cleveland, OH

May 7, 20104 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 7, 2010, 9:20 PM EDT for 4 counties in Ohio. It was in force for 55 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2010, 9:20 PM EDT (01:20 UTC)
Expired
May 7, 2010, 10:15 PM EDT
In force
55 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Ashtabula County, OH, Geauga County, OH, Lake County, OH, Trumbull County, OH

The radar

The Cleveland radar (KCLE), 71 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 9:30 PM EDTHAIL 1.5Kirtland, OH
May 7, 9:33 PM EDTHAIL 0.88Kirtland, OH
May 7, 9:35 PM EDTTSTM WND DMG5 E Bainbridge, OH5 INCH LIMB DOWN ON BARN NEAR HIGHWAY 422 AND 44
May 7, 9:59 PM EDTTSTM WND DMG5 E Middlefield, OHTREES AND WIRES DOWN
May 7, 10:00 PM EDTTSTM WND DMGBristolville, OHTELEPHONE POLE SNAPPED OFF
May 7, 10:00 PM EDTTSTM WND DMGJefferson, OHTREES DOWN...SIGNIFICANT TREE DAMAGE
May 7, 10:00 PM EDTHAIL 12 Sw Bristolville, OH
May 7, 10:00 PM EDTHAIL 1Bristolville, OH
May 7, 10:08 PM EDTTSTM WND DMG4 N Cortland, OHTREE DOWN ON THE ROAD
May 7, 10:11 PM EDTHAIL 1West Farmington, OH
May 7, 10:16 PM EDTTSTM WND DMG10 Ne Cortland, OHTREE DOWN ON ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 3:30 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 1.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2010-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2010-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
2231 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
535 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

364 
WUUS51 KCLE 080120
SVRCLE
OHC007-055-085-155-080215-
/O.NEW.KCLE.SV.W.0022.100508T0120Z-100508T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
920 PM EDT FRI MAY 7 2010

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ASHTABULA COUNTY IN NORTHEAST OHIO
  GEAUGA COUNTY IN NORTHEAST OHIO
  LAKE COUNTY IN NORTHEAST OHIO
  NORTHERN TRUMBULL COUNTY IN NORTHEAST OHIO

* UNTIL 1015 PM EDT

* AT 917 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
  WEST OF CHESTERLAND...OR 13 MILES EAST OF CLEVELAND...AND WAS
  MOVING EAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BURTON...
  CHARDON...
  MIDDLEFIELD...
  ORWELL...
  NORTH BLOOMFIELD...
  KINSMAN...
  ANDOVER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF LARGE DAMAGING HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4135 8052 4135 8138 4142 8138 4143 8136
      4144 8138 4156 8138 4157 8140 4171 8140
      4184 8106 4187 8091 4193 8078 4193 8072
      4198 8054
TIME...MOT...LOC 0120Z 264DEG 52KT 4151 8138

$$

KING
2 follow-up statements
610 
WWUS51 KCLE 080133
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
933 PM EDT FRI MAY 7 2010

OHC007-055-085-155-080215-
/O.CON.KCLE.SV.W.0022.000000T0000Z-100508T0215Z/
TRUMBULL OH-GEAUGA OH-LAKE OH-ASHTABULA OH-
933 PM EDT FRI MAY 7 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR ASHTABULA...LAKE...GEAUGA AND NORTHERN TRUMBULL COUNTIES...

AT 926 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR CHESTERLAND...OR NEAR CHARDON...MOVING EAST AT 60 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
ORWELL...NORTH BLOOMFIELD...ROAMING SHORES...ROCK CREEK...ANDOVER AND
KINSMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING
FOR NORTHERN OHIO. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 300 AM EDT SATURDAY MORNING FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

&&

LAT...LON 4135 8052 4135 8138 4142 8138 4143 8136
      4144 8138 4156 8138 4157 8140 4171 8140
      4184 8106 4187 8091 4193 8078 4193 8072
      4198 8054
TIME...MOT...LOC 0133Z 264DEG 52KT 4152 8113

$$

FITZ
136 
WWUS51 KCLE 080212
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1012 PM EDT FRI MAY 7 2010

OHC007-055-085-155-080222-
/O.EXP.KCLE.SV.W.0022.000000T0000Z-100508T0215Z/
TRUMBULL OH-GEAUGA OH-LAKE OH-ASHTABULA OH-
1012 PM EDT FRI MAY 7 2010

...THE SEVERE THUNDERSTORM WARNING FOR ASHTABULA...LAKE...GEAUGA AND
NORTHERN TRUMBULL COUNTIES EXPIRES AT 1015 PM EDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING
FOR NORTHERN OHIO. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 300 AM EDT SATURDAY MORNING FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

LAT...LON 4135 8052 4135 8138 4142 8138 4143 8136
      4144 8138 4156 8138 4157 8140 4171 8140
      4184 8106 4187 8091 4193 8078 4193 8072
      4198 8054
TIME...MOT...LOC 0212Z 264DEG 52KT 4158 8038

$$

FITZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 7:36 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, May 7, 7:36 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
736 PM EDT FRI MAY 7 2010

.SYNOPSIS...
A WARM FRONT OVER OHIO WILL LIFT NORTH OF THE AREA THIS
EVENING...FOLLOWED QUICKLY BY A STRONG COLD FRONT. THE FRONT WILL
MOVE EAST OF THE AREA LATE TONIGHT AS LOW PRESSURE TRACKS
NORTHEAST FROM THE LOWER GREAT LAKES TO NEW ENGLAND. HIGH PRESSURE
WILL BUILD IN FOR SUNDAY NIGHT AND MONDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
TORNADO WATCH HAS BEEN EXPANDED FURTHER EAST. UPDATED ZONES TO
INCLUDE THOSE COUNTIES.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
WILL NEED TO KEEP SHORT. MUCH COLD AIR WILL FILL IN BEHIND THE
LOW AND COLD FRONT. EXPECT STRONG WINDS TO OCCUR IN THE COLD
ADVECTION SATURDAY UNDER A STRONG LOW LEVEL JET AROUND THE LOW.
EXPECT WITH THE COLD AIR MOVING ACROSS THE LAKE WE WILL LIKELY
HAVE LAKE EFFECT RAIN SHOWERS ACROSS THE EAST HALF OF THE AREA.
ALSO WITH THE AIRMASS STILL GENERALLY UNSTABLE IN THE LOWER LEVELS
HAVE INCLUDED A CHANCE OF SHOWERS ELSEWHERE AS WELL. WILL DRY OUT
THE WEST SATURDAY NIGHT BUT COULD STILL SEE SHOWERS SE OF THE LAKE
IN THE MORE MOIST AIR. FOR SUNDAY WILL KEEP A SLIGHT CHANCE IN THE
NORTHEAST BUT DRY FOR THE MOST PART AS MUCH DRIER AIR BUILDS IN.
FROST POSSIBLE LATE SUNDAY NIGHT/EARLY MONDAY MORNING.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
HIGH PRESSURE OVER THE AREA FOR THE BEGINNING OF NEXT WEEK ALLOWING
FOR SEASONABLE TEMPERATURES AND DRY CONDITIONS. GFS AND ECMWF
SHOWING LOW PRESSURE OVER THE PLAINS MOVING EAST TOWARDS THE GREAT
LAKES ON TUESDAY...WHILE LARGE AREA OF HIGH PRESSURE HOLDS ON ALONG
THE EAST COAST. SLOWLY INTRODUCED CHANCE POPS ASSOCIATED WITH LOW
PRESSURE THROUGH TUESDAY...THEN LOW PRESSURE PUSHES WELL EAST OF THE
AREA ON WEDNESDAY WITH COLD FRONT MOVING OVER THE OHIO VALLEY AND
BECOMING STATIONARY. BOTH MODELS TRYING TO KEEP BOUNDARY OVER THE
OHIO VALLEY DURING THE SECOND HALF OF THE WEEK. MENTION SOME SLIGHT
CHANCE POPS IN GRIDS DURING THE SECOND HALF OF THE WEEK WITH CHANCE
OVER SOUTHERN AREAS NEAREST TO THE BOUNDARY. ANOTHER LOW PRESSURE
PULLS OUT OF THE PLAINS STATES TOWARDS THE END OF THE WEEK WHICH MAY
BRING THE BOUNDARY BACK NORTH NEAR OR OVER THE AREA KEEPING
CONDITIONS UNSETTLED. BEGAN THE PERIOD WITH TEMPERATURES CLOSE TO
SEASONAL NORMALS AND GUIDANCE VALUES...BUT THEN OVERALL TRENDED A
BIT WARMER THAN GUIDANCE TOWARDS THE END OF NEXT WEEK ESPECIALLY ON
OVERNIGHT LOWS WITH LACK OF RADIATING CONDITIONS AND HIGHER
DEWPOINTS ACROSS THE AREA.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
LOW PRESSURE EXTREME NORTHWEST OHIO WITH COLD FRONT TRAINLING TO
THE SOUTHWEST. LOW AND COLD FRONT SHOULD MOVE EAST OF THE AREA BY
06-08Z. STRONG THUNDERSTORMS HAVE DEVELOPED OUT AHEAD OF FRONT
THIS EVENING. LARGE HAIL AND STRONG GUSTY WINDS EXCESS OF 40KT
COULD ACCOMPANY THESE STORMS AS THEY MOVE THROUGH. PRECIP/TSMTM
WILL LIKELY CONTINUE FOR ABOUT 4 HOURS AFTER THE FRONT MOVES
THROUGH. THERE COULD BE A BRIEF PERIOD THEN OF VFR WEATHER...BUT
THEN EXPECT MVFR CIGS TO RETURN AND LINGER THEN UNTIL 18Z-21Z
SATURDAY WITH SCATTERED SHOWERS. LOW WILL BE DEEPENING AS IT MOVES
EAST. WINDS WILL LIKELY GUST TO 25 TO 30KT LATER TONIGHT THEN TO
AROUND 35KT DURING THE DAY SATURDAY.

.OUTLOOK...NON-VFR CONDITIONS FOR EASTERN SITES POSSIBLE INTO
SATURDAY NIGHT. NON VFR POSSIBLE TUESDAY.

&&

.MARINE...
MODELS HAVE AGAIN SHIFTED THE TRACK OF THE LOW FURTHER NORTH WHICH
LEADS TO MORE OF A VEERING WIND SCENARIO THROUGH TONIGHT. THE STRONG
COLD FRONT AND PRESSURE GRADIENT WILL INCREASE WINDS TO GALES
QUICKLY FROM WEST TO EAST LATE TONIGHT WITH GALES PERSISTING UNTIL
DIMINISHING BEGINS SATURDAY EVENING. SOME SEVERE STORMS WITH LARGE
HAIL AND DAMAGING WINDS ARE LIKELY TO AFFECT PARTS OF THE LAKE UNTIL
THE COLD FRONT PASSES.

DIMINISHING FLOW WILL CONTINUE SAT NIGHT AND SUN AS HIGH PRESSURE
MOVES OVER THE LAKE BY SUNDAY EVENING.  THE HIGH WILL SHIFT EAST ON
TUESDAY THEN ANOTHER LOW IS EXPECTED TO MOVE NE INTO LAKE MICHIGAN
BY TUESDAY EVENING INCREASING AN ESE FLOW TUE ON LAKE ERIE. THE
MODELS DIFFER FOR WEDNESDAY BUT THE CONSENSUS IS FOR THE LOW TO MOVE
NE OF THE LAKES AND PULL A COLD FRONT SE ACROSS LAKE ERIE SO
EXPECTING TO SEE FLOW VEER TO S THEN WEST TO NW.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WARNING FROM 4 AM TO 6 PM EDT SATURDAY FOR
     OHZ010>014-089.
     WIND ADVISORY FROM 4 AM TO 6 PM EDT SATURDAY FOR OHZ003-
     006>009-017>023-027>033-036>038-047.
PA...HIGH WIND WARNING FROM 4 AM TO 6 PM EDT SATURDAY FOR
     PAZ001>003.
MARINE...GALE WARNING FROM MIDNIGHT TONIGHT TO 8 PM EDT SATURDAY FOR
     LEZ061-142>149-162>169.

&&

SYNOPSIS...TK
NEAR TERM...LOMBARDY
SHORT TERM...TK
LONG TERM...ABE
AVIATION...RANDEL
MARINE...ADAMS
Hazardous weather outlook, May 7, 7:33 PM EDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
733 PM EDT FRI MAY 7 2010

OHZ010>013-082345-
LORAIN-CUYAHOGA-LAKE-GEAUGA-
733 PM EDT FRI MAY 7 2010

...TORNADO WATCH 143 IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 6 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHEAST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   HIGH WIND WARNING.

THE STORM SYSTEM WILL LIKELY PRODUCE HIGH WINDS TONIGHT AND
SATURDAY AS WELL.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV
ON THE INTERNET FOR MORE INFORMATION ABOUT THE HIGH WIND WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

THERE IS A THREAT OF FROST SATURDAY NIGHT AND ESPECIALLY SUNDAY
NIGHT ACROSS MOST OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ003-006>009-017>022-027>032-036>038-047-082345-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-MEDINA-
SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-
MORROW-HOLMES-KNOX-
733 PM EDT FRI MAY 7 2010

...TORNADO WATCH 143 IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 4 AM TO 6 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

THERE IS A THREAT OF FROST SATURDAY NIGHT AND ESPECIALLY SUNDAY
NIGHT ACROSS MOST OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ014-089-PAZ001>003-082345-
ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
733 PM EDT FRI MAY 7 2010

...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 6 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

THE STORM SYSTEM WILL LIKELY PRODUCE HIGH WINDS TONIGHT AND
SATURDAY AS WELL.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV
ON THE INTERNET FOR MORE INFORMATION ABOUT THE HIGH WIND WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

THERE IS A THREAT OF FROST SATURDAY NIGHT AND ESPECIALLY SUNDAY
NIGHT ACROSS MOST OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ023-033-082345-
TRUMBULL-MAHONING-
733 PM EDT FRI MAY 7 2010

...WIND ADVISORY IN EFFECT FROM 4 AM TO 6 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

THERE IS A THREAT OF FROST SATURDAY NIGHT AND ESPECIALLY SUNDAY
NIGHT ACROSS MOST OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ142>147-162>167-082345-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
733 PM EDT FRI MAY 7 2010

...TORNADO WATCH 143 IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM EDT
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   GALE WARNING.

THE SAME STORM SYSTEM THAT WILL CAUSE THE STRONG STORMS TODAY WILL
BRING HIGH WINDS ON SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE GALE WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ061-148-149-168-169-082345-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
733 PM EDT FRI MAY 7 2010

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM EDT
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

THE SAME STORM SYSTEM THAT WILL CAUSE THE STRONG STORMS TODAY WILL
BRING HIGH WINDS ON SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE GALE WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, May 7, 8:37 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
837 PM EDT FRI MAY 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     TSTM WND DMG     OAK HARBOR              41.51N 83.15W
05/07/2010                   OTTAWA             OH   TRAINED SPOTTER

            TREE DOWN

0724 PM     TSTM WND DMG     WATERVILLE              41.50N 83.73W
05/07/2010                   LUCAS              OH   TRAINED SPOTTER

            TREE DOWN AND WIRES DOWN

0744 PM     TSTM WND DMG     2 S PERRYSBURG          41.52N 83.62W
05/07/2010                   WOOD               OH   TRAINED SPOTTER

            LARGE TREE DOWN

0746 PM     TSTM WND DMG     MILLBURY                41.56N 83.43W
05/07/2010                   WOOD               OH   TRAINED SPOTTER

            TREE DOWN

0816 PM     HAIL             4 SE SANDUSKY           41.42N 82.66W
05/07/2010  M1.00 INCH       ERIE               OH   PUBLIC

0818 PM     HAIL             SANDUSKY                41.46N 82.71W
05/07/2010  M1.00 INCH       ERIE               OH   TRAINED SPOTTER

0815 PM     HAIL             HURON                   41.40N 82.56W
05/07/2010  M1.25 INCH       ERIE               OH   TRAINED SPOTTER

&&

LOMBARDY
Local storm report, May 7, 8:43 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
843 PM EDT FRI MAY 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             VERMILION               41.41N 82.32W
05/07/2010  M1.00 INCH       LORAIN             OH   TRAINED SPOTTER

&&

LOMBARDY
Local storm report, May 7, 8:45 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
845 PM EDT FRI MAY 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     HAIL             SANDUSKY                41.46N 82.71W
05/07/2010  E2.00 INCH       ERIE               OH   TRAINED SPOTTER

&&

LOMBARDY
Local storm report, May 7, 8:51 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
851 PM EDT FRI MAY 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     HURON                   41.40N 82.56W
05/07/2010                   ERIE               OH   AMATEUR RADIO

            MOBILE HOMES DAMAGED...CAR PORTS DOWN...POWER POLES DOWN.

&&

LOMBARDY
Local storm report, May 7, 9:10 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
910 PM EDT FRI MAY 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     HAIL             SANDUSKY                41.46N 82.71W
05/07/2010  M1.00 INCH       ERIE               OH   PUBLIC

0832 PM     HAIL             AVON LAKE               41.49N 82.02W
05/07/2010  M0.75 INCH       LORAIN             OH   TRAINED SPOTTER

0835 PM     HAIL             AVON LAKE               41.49N 82.02W
05/07/2010  M1.00 INCH       LORAIN             OH   PUBLIC

0852 PM     HAIL             BAY VILLAGE             41.49N 81.93W
05/07/2010  E1.25 INCH       CUYAHOGA           OH   PUBLIC

0846 PM     HAIL             AVON LAKE               41.49N 82.02W
05/07/2010  M1.25 INCH       LORAIN             OH   TRAINED SPOTTER

0905 PM     HAIL             LAKEWOOD                41.48N 81.80W
05/07/2010  M1.00 INCH       CUYAHOGA           OH   EMERGENCY MNGR

&&

LOMBARDY
Local storm report, May 7, 9:18 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
918 PM EDT FRI MAY 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     HAIL             FREMONT                 41.35N 83.11W
05/07/2010  E1.00 INCH       SANDUSKY           OH   TRAINED SPOTTER

0903 PM     HAIL             ROCKY RIVER             41.47N 81.85W
05/07/2010  M1.00 INCH       CUYAHOGA           OH   TRAINED SPOTTER

&&

LOMBARDY

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 8:11 PM EDTTornado WarningCLEErie, Ottawa34 min
May 7, 8:31 PM EDTSevere Thunderstorm WarningCLELorain29 min
May 7, 8:47 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lake43 min
May 7, 8:57 PM EDTSevere Thunderstorm WarningCLEErie, Sandusky48 min
May 7, 9:06 PM EDTSevere Thunderstorm WarningCLEHancock, Wyandot39 min
May 7, 9:15 PM EDTSevere Thunderstorm WarningCLECuyahoga, Medina, Summit45 min
May 7, 9:35 PM EDTSevere Thunderstorm WarningCLECrawford, Seneca, Wyandot55 min
May 7, 9:38 PM EDTSpecial Marine WarningCLE112 min
May 7, 9:40 PM EDTTornado WarningCLEAshtabula, Geauga30 min
May 7, 9:51 PM EDTSevere Thunderstorm WarningCLEPortage, Trumbull39 min
May 7, 10:01 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Richland44 min
May 7, 10:02 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lake28 min
May 7, 10:12 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull78 min
May 7, 10:16 PM EDTTornado WarningCLETrumbull29 min
May 7, 10:22 PM EDTTornado WarningCLEAshland, Medina, Richland, Wayne37 min
May 7, 10:38 PM EDTSevere Thunderstorm WarningCLEKnox52 min
May 7, 10:50 PM EDTLow Water AdvisoryCLE21 hr
May 7, 11:00 PM EDTSevere Thunderstorm WarningCLEAshland, Richland22 min
May 7, 11:09 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Trumbull41 min
May 8, 12:09 AM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull25 min
May 8, 3:55 PM EDTFreeze WatchCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more23 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.